# SDR MASA20211018489

- Difficulty date: October 16, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 39,059 hours, 31,840 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: CC6701201215
- Condition: None
- Location: Slat #1. / Lh Wi
- Part time: 39,059 hours, 31,840 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT TRACK 1-1 OF SLAT #1 ON THE LH WING WAS FOUND TO HAVE CORRIOSON DAMAGE ON THE UPPER FACE. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 IPC 27-81-41, FIGURE 1, ITEM 45, EA 69-2021-180.
